# SDR CALA2024081202190

- Difficulty date: August 8, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 69,623 hours, 31,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: SR531190A09600
- Condition: Cracked
- Location: Frnt Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AND L/H CONTINUITY FITTING CRACKEDPER HAECO LCQ N/R 9298153 /20153 GEN BY V934190 RMVD AND RPLD RH/LH CONTINUITY FITTINGS PER UNITED EC/RA 5311- 03248 AND AIRBUS DWG R53112919 ISSUE J BY MECH V075077 INSP BY V892442
